# SDR ASAA0842647

- Difficulty date: January 10, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 50,105 hours, 27,176 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C329621
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT MAIN FRAME AT BS 727 G STR 24R 25R FOUND CORRODED.  AFT CARGO PIT MAIN FRAME AT BS 727G REPAIRED IAW B737 400 SRM 51 70 11.
